# SDR DALA13000997002

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 59,552 hours, 7,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 10CB, 11CB, 12CB, 13CB, 14CB BOTH LT AND RT SIDES.  TROUBLESHOT POWER SUPPLY M33098 FOUND ONE FUSE BLOWN.  R & R FUSE IAW AMM 33-51-06-960-801.  OPS CHECKED GOOD.
